# SDR HNAA2020071300193

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,065 hours, 32,783 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Rig
- Location: Feedback Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C VEERS TO THE LEFT WITH T/O THRUST IS SET WITH FULL RIGHT PEDAL DEFLECTION. MAINTENANCE: RERIGGED FEEDBACK UNIT POT PER AMM 32-50-00-700-802-A SUB TASK 720-002-A OPS CHECK GOOD OK FOR SERVICE AT THIS TIME.
